06/07/2022 / By Belle Carter
A recent Israeli study showed an increase in cardiovascular complications after getting injected with the Wuhan coronavirus (COVID-19) vaccines. The result estimated that the risk of myocarditis is now at 1 in 3,000 to 1 in 6,000 in men aged 16 to 24 following the second dose.
“The findings raise concerns regarding vaccine-induced undetected severe cardiovascular side-effects and underscore the already established causal relationship between vaccines and myocarditis, a frequent cause of unexpected cardiac arrest in young individuals,” noted the study, which was published in online peer-reviewed scientific journal Nature.
No similar increase was found due to COVID-19 infection.
Moreover, the research gathered data from Israel National Emergency Medical Services (EMS) and showed the rise in cardiac arrest and acute coronary syndrome EMS calls in the 16- to 39-year-old population from 2019-2021.
The study also stated that an increase of over 25 percent was noted with “increased rates of vaccination” and more jabs are associated with increased number of cardiac arrest (CA) and acute coronary syndrome (ACS).
Researchers involved in the study noted that myocarditis is known to be a major cause of sudden, unexpected deaths in adults less than 40 years of age and is assessed to be responsible for 12-20 percent of these deaths.
While the dangers of myocarditis for young males have gained widespread attention, the research showed a similar risk for young jabbed females.
The researchers added that their findings have been mirrored by studies made in Germany and Scotland.
Despite this, the World Health Organization and so-called health experts are still recommending the global vaccine administration to prevent the infection. Our World in Data website indicates that 65.7 percent of the world population has received at least one dose of a COVID-19 vaccine; 11.82 billion doses have been administered globally; and 5.66 million are now being administered each day.
Since the vaccine was first rolled out, there have been studies linking mRNA COVID-19 vaccines to various injuries, notably myocarditis. (Related: Autopsy confirms British mother died of acute MYOCARDITIS after receiving Pfizer COVID shot.)
On September 2021, Sean Hartman, an athletic 17-year old kid from Toronto, died of heart muscle inflammation following the vaccine.
Dan, his father, said his son was healthy and had no underlying medical conditions. He said that Sean received his first COVID-19 dose on Aug. 25. He recalled that his child experienced rashes all over his neck and face and brown circles around his eyes. Doctors at a hospital he visited on Aug. 29 prescribed him ibuprofen for the vaccine-induced reactions.
“On the morning of Sept. 27, his mother found him dead on the floor beside his bed. All he wanted to do was to play hockey,” shared Sean’s father. “He took a year off for COVID and he got extremely bored sitting in his bedroom. He decided to go back to hockey this year, and to do that he had to have a vaccination to play.”
The Hartmans ordered an autopsy on the child and the initial results determined the cause of death as “unascertained.” However, it revealed that Sean had a “slightly enlarged heart.”
The teenager had no heart condition. A second doctor, who chose to remain anonymous, told the parents that myocarditis caused by the vaccine was the main cause of death.
“I know in my heart and soul, I believe the second pathologist that the vaccine killed my son,” the father said. “It is not rare as everyone thinks it is. It’s happening; it’s on Twitter every day, people dying from this. I’m not an anti-vaxxer at all, I’m really not, but I think there is something wrong with this one.”
Visit VaccineInjuryNews.com for more news related to injuries caused by COVID vaccines.
Watch the below video that talks about how COVID-19 vaccine-induced myocarditis is worse than myocarditis from the natural infection.
This video is from the Informed Consent channel on Brighteon.com.
Big Pharma, biological weapon, Cardiac Arrest, covid-19, heart health, mRNA, myocarditis, Pfizer vaccine, pharmaceutical fraud, spike protein, vaccine damage, vaccine death, vaccine injury, vaccines
This article may contain statements that reflect the opinion of the author
Vaccines.News is a fact-based public education website published by Vaccines News Features, LLC.
All content copyright © 2018 by Vaccines News Features, LLC.
All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.